# SDR DALA2025111208304

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 25,799 hours, 9,855 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLEANING AND INSPECTING OF BATTERY CHARGER FOUND SIGNS OF ARCING ON BATTERY CHARGER AND ON TERMINAL. REMOVED AND INSTALLED MAIN BATTERY CHARGER IAW B737-900 AMM 24-31-21-400-802-001. INSTALLED TERMINAL LUG ON POSITIVE SIDE WIRE IAW B737-900 SWPM 20-30-11. PERFORMED MAIN BATTERY CHARGER OPS CHECK IAW B737-900 AMM 31-21-710-801, OPS CHECK GOOD.
